View Single Post
Old 11-27-2012, 06:30 PM   #3
Lady221 Lady221 is offline
Senior Member
(female)
 
Join Date: Feb 2010
Posts: 117
Lady221 HB User
Re: Questran question

Quote:
Originally Posted by rufous57 View Post
How long ago did you have your gallbladder removed? If it was recent, you might try eating non-fat for a few weeks afterward.

I also had some problems with diarrhea after my gallbladder surgery, after 2 months, my doctor gave me a prescription for Welchol, which is pretty much the same thing as Questran. I don't recall feeling any gastric distress, and it did stop the diarrhea, however, it was horribly constipating to my system. I quit taking it after a week.

Ask your doctor about taking calcium supplements, 500mg works for some people that I have known. Good luck to you, please let us know how you're doing.
It's been 2 years since I had my GB out. My Dr has now started me on Nexium and it's helping with the upper pain. Call me weird but when I have "lower" problems my GERD goes away. When I have "upper" problems, the diarrhea goes away. I'm a mess.

 
Reply With Quote